Alert archive / Nebraska / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 47, NWS Cheyenne, WY

June 12, 2017Sioux County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 12, 2017, 10:02 PM MDT for Sioux County, Nebraska. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 12, 2017, 10:02 PM MDT (04:02 UTC)
Expired
Jun 12, 2017, 10:30 PM MDT
In force
28 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Sioux County, NE

The radar

The Rapid City radar (KUDX), 160 km from the middle of the area, began a volume at 04:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KRAP), launched 00:00Z, 4.0 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2017-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 421 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2017-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
421 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
1755 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted.

266 
WUUS55 KCYS 130402
SVRCYS
NEC165-130430-
/O.NEW.KCYS.SV.W.0047.170613T0402Z-170613T0430Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cheyenne WY
1002 PM MDT MON JUN 12 2017

The National Weather Service in Cheyenne has issued a

* Severe Thunderstorm Warning for...
  Northwestern Sioux County in the Panhandle of Nebraska...

* Until 1030 PM MDT

* At 1002 PM MDT, a severe thunderstorm was located near Harrison, or
  25 miles east of Lusk, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Harrison and Montrose. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4292 10351 4255 10392 4270 10405 4301 10386
      4300 10362
TIME...MOT...LOC 0402Z 214DEG 39KT 4268 10396 

HAIL...1.25IN
WIND...60MPH
 
$$

Levin

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 5:34 PM MDT, 4 hours 28 minutes earlier.

Area forecast discussion, Jun 12, 5:34 PM MDT, 4 hours 28 minutes before
Area Forecast Discussion
National Weather Service Cheyenne WY
534 PM MDT Mon Jun 12 2017

.SHORT TERM...(Late this afternoon through Tuesday)
Issued at 347 PM MDT Mon Jun 12 2017

Ongoing severe weather episode, so will keep this discussion
concise.

Impressive upper diffluence, 50-60kt 0-6 km shear, and 150-200
m2/s2 helicity supporting scattered supercellular convection
over southeast/east-central Wyoming this afternoon. Received
numerous reports of very large /up to 4.5"/ hail, along with
several funnel clouds, and couple of tornadoes. A Tornado Watch
remains in effect until 8 PM MDT for east-central/southeast
Wyoming east to western Nebraska panhandle counties bordering
Wyoming. Storm motion has been to north to northeast about 35kt.
Thunderstorms will end from southwest to northeast this evening
with the passage of dryline from northern Colorado and strong cold
front from the west.

Intense upper low will track northeast into the northern Plains
Tuesday. Large pressure gradient and 50-60 kt winds in low/mid
levels will maintain strong westerly winds, especially during the
afternoon hours. Potential for high wind event is marginal given
wrap-around cloud cover and resultant lack of deep layer mixing.
High Wind Watch will remain in effect for now. High temperatures
Tuesday will be 5-10 degrees cooler.

.LONG TERM...(Tuesday night through Monday)
Issued at 244 PM MDT Mon Jun 12 2017

An abbreviated discussion due to impending severe weather. Warm
and dry weather expected across the CWA for Weds through Friday
under a zonal flow aloft and rather dry air. A weak shortwave
looks to pass across the northern tier states Friday and push a
Pacific front across the CWA bringing a little cooler air for
Saturday. Some moisture on return flow Saturday may combine with
another impulse to produce some convection late Saturday through
Sunday before drying again Monday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 534 PM MDT Mon Jun 12 2017

Showers and tstms will move over mainly the Neb Panhandle this
evening with associated MVFR/IFR cigs and vsbys.  Sfc front will
then move east across the area later this evening switching winds
out of the west to northwest.  Windy across se Wy Tuesday late
morning and afternoon with gusts over 45kts mainly from KRWL to
KLAR.

&&

.FIRE WEATHER...
Issued at 347 PM MDT Mon Jun 12 2017

Severe weather will be the primary focus for areas from Albany and
Converse counties eastward into western Nebraska this afternoon and
evening where large hail, damaging winds, heavy rain, and a few
tornadoes are expected. Although temperatures will be cooler Tuesday,
strong and gusty westerly winds and low humidities will keep fire
conditions somewhat elevated, especially west of the Laramie Range.
A warmer, drier, and less windy air mass will prevail for the latter
half of the week.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...High Wind Watch from Tuesday morning through Tuesday evening for
     WYZ104-105-109-110.

NE...None.
&&

SHORT TERM...MAJ
LONG TERM...RE
AVIATION...RE
FIRE WEATHER...MAJ
Hazardous weather outlook, Jun 12, 9:14 PM MDT, 48 minutes before
Hazardous Weather Outlook
National Weather Service Cheyenne WY
914 PM MDT Mon Jun 12 2017

NEZ002-003-095-096-WYZ101-102-107-108-140315-
Dawes-Box Butte-North Sioux-South Sioux-
Converse County Lower Elevations-Niobrara County-
East Platte County-Goshen County-
914 PM MDT Mon Jun 12 2017

This hazardous weather outlook is for portions of western
Nebraska...east central Wyoming and southeast Wyoming.

.DAY ONE...TONIGHT

Scattered thunderstorms will continue until midnight. Some
of the storms may produce hail up to nickel size, gusty winds
to 40 mph and locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

Strong and gusty west winds of 45 to 55 mph will prevail Tuesday
behind a cold frontal passage.

.Spotter information statement...

Spotter activation will not be needed.

NEZ019>021-054-055-WYZ103>106-109>119-140315-
Scotts Bluff-Banner-Morrill-Kimball-Cheyenne-North Laramie Range-
Ferris/Seminoe/Shirley Mountains-Shirley Basin-
Central Laramie Range and Southwest Platte County-
Central Carbon County-North Snowy Range Foothills-
Southwest Carbon County-Sierra Madre Range-
Upper North Platte River Basin-Snowy Range-Laramie Valley-
South Laramie Range-South Laramie Range Foothills-
Central Laramie County-East Laramie County-
914 PM MDT Mon Jun 12 2017

This hazardous weather outlook is for portions of western
Nebraska...south central Wyoming and southeast Wyoming.

.DAY ONE...TONIGHT

Gusty west winds of 40 to 50 mph will develop tonight behind a
strong cold front.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

Strong and gusty west winds of 45 to 55 mph will continue Tuesday.

.Spotter information statement...

Spotter activation will not be needed.

In the hours before

Local storm report, Jun 12, 8:39 PM MDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
839 PM MDT MON JUN 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             NW FORT LARAMIE         42.21N 104.52W
06/12/2017  M2.00 INCH       GOSHEN             WY   COCORAHS

&&

MJAMSKI
Local storm report, Jun 12, 8:47 PM MDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
847 PM MDT MON JUN 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     TORNADO          13 S ALLIANCE           41.91N 102.87W
06/12/2017                   MORRILL            NE   LAW ENFORCEMENT

            65 TRAIN CARS BLOWN OVER.

&&

MJAMSKI
Local storm report, Jun 12, 9:21 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
921 PM MDT MON JUN 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TORNADO          BAYARD                  41.76N 103.32W
06/12/2017                   MORRILL            NE   BROADCAST MEDIA

            LARGE TREES DOWN. ROOF LIFTED OFF A BUILDING ON THE
            SCHOOL PROPERTY.

&&

MJAMSKI
Local storm report, Jun 12, 9:25 PM MDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
925 PM MDT MON JUN 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0818 PM     HAIL             ALLIANCE                42.10N 102.87W
06/12/2017  E2.50 INCH       BOX BUTTE          NE   PUBLIC

            REPORT RECEIVED VIA FACEBOOK.

&&

GCLAYCOM
Local storm report, Jun 12, 9:40 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
940 PM MDT MON JUN 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0807 PM     HAIL             DOUGLAS                 42.76N 105.39W
06/12/2017  E0.50 INCH       CONVERSE           WY   PUBLIC

            HAIL MARBLE TO DIME SIZE.

&&

DDEAL
Local storm report, Jun 12, 10:01 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
1001 PM MDT MON JUN 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0308 PM     HAIL             WHEATLAND               42.05N 104.96W
06/12/2017  E0.75 INCH       PLATTE             WY   EMERGENCY MNGR

0311 PM     HAIL             3 N BORDEAUX            41.99N 104.95W
06/12/2017  M1.00 INCH       PLATTE             WY   TRAINED SPOTTER

0313 PM     HAIL             WHEATLAND               42.05N 104.96W
06/12/2017  M1.00 INCH       PLATTE             WY   TRAINED SPOTTER

0314 PM     FUNNEL CLOUD     11 E WHEATLAND          42.05N 104.74W
06/12/2017                   PLATTE             WY   TRAINED SPOTTER

            ON CORAL RD.

0314 PM     HAIL             1 S WHEATLAND           42.04N 104.96W
06/12/2017  E4.25 INCH       PLATTE             WY   TRAINED SPOTTER

0315 PM     HAIL             2 N BORDEAUX            41.98N 104.95W
06/12/2017  M2.00 INCH       PLATTE             WY   TRAINED SPOTTER

0321 PM     HAIL             WHEATLAND               42.05N 104.96W
06/12/2017  M2.00 INCH       PLATTE             WY   EMERGENCY MNGR

0323 PM     HAIL             WHEATLAND               42.05N 104.96W
06/12/2017  M2.75 INCH       PLATTE             WY   EMERGENCY MNGR

            A NUMBER OF VEHICLES AND WINDOWS DAMAGED.

0325 PM     HAIL             3 S WHEATLAND           42.01N 104.96W
06/12/2017  M4.25 INCH       PLATTE             WY   TRAINED SPOTTER

0330 PM     HAIL             3 N BORDEAUX            41.99N 104.95W
06/12/2017  M4.25 INCH       PLATTE             WY   TRAINED SPOTTER

0346 PM     HAIL             3 E DOUGLAS             42.76N 105.33W
06/12/2017  M1.50 INCH       CONVERSE           WY   COCORAHS

            CAR DENTS AND BROKEN HOUSE WINDOWS.

0347 PM     HAIL             WARREN AF BASE          41.15N 104.86W
06/12/2017  M0.88 INCH       LARAMIE            WY   TRAINED SPOTTER

0350 PM     HAIL             DOUGLAS                 42.76N 105.39W
06/12/2017  E1.75 INCH       CONVERSE           WY   TRAINED SPOTTER

            QUARTER TO GOLF BALL SIZED HAIL ESTIMATED.

0350 PM     HAIL             WARREN AF BASE          41.15N 104.86W
06/12/2017  M2.75 INCH       LARAMIE            WY   TRAINED SPOTTER

            GOLF BALL TO BASE BALL HAIL LASTED FIVE MINUTES.

0356 PM     TORNADO          4 ENE GRAYROCKS RESERVO 42.16N 104.65W
06/12/2017                   GOSHEN             WY   EMERGENCY MNGR

            GOSHEN EM REPORTED TORNADO ON DEER CREEK ROAD ALONG
            GOSHEN AND PLATTE COUNTY LINE.

0400 PM     HAIL             5 N CHEYENNE            41.22N 104.79W
06/12/2017  M2.75 INCH       LARAMIE            WY   EMERGENCY MNGR

            ON TRINIDAD CT EAST OF YELLOWSTONE RD.

0401 PM     HAIL             WARREN AF BASE          41.15N 104.86W
06/12/2017  M2.50 INCH       LARAMIE            WY   OTHER FEDERAL

            ON FE WARREN

0401 PM     HAIL             1 N CHEYENNE            41.16N 104.79W
06/12/2017  E2.75 INCH       LARAMIE            WY   PUBLIC

            LARAMIE COUNTY EM WIFE REPORTING BASEBALL HAIL AT 107
            TRINIDAD COURT IN CHEYENNE

0410 PM     HAIL             NW FORT LARAMIE         42.21N 104.52W
06/12/2017  M2.00 INCH       GOSHEN             WY   COCORAHS

0412 PM     HAIL             10 N CHEYENNE           41.29N 104.79W
06/12/2017  M1.50 INCH       LARAMIE            WY   PUBLIC

0415 PM     HAIL             6 NNE CHEYENNE          41.23N 104.75W
06/12/2017  E2.75 INCH       LARAMIE            WY   TRAINED SPOTTER

            GOLF BALL TO BASEBALL HAIL AT 8600 BLOCK OF POWDERHOUSE
            RD.

0419 PM     HAIL             FORT LARAMIE            42.21N 104.52W
06/12/2017  M2.50 INCH       GOSHEN             WY   TRAINED SPOTTER

0425 PM     HAIL             FORT LARAMIE            42.21N 104.52W
06/12/2017  E2.75 INCH       GOSHEN             WY   EMERGENCY MNGR

            TIME BASED ON RADAR.

0440 PM     TORNADO          11 NE CHEYENNE          41.26N 104.64W
06/12/2017                   LARAMIE            WY   TRAINED SPOTTER

            CONFIRMED TORNADO ON THE GROUND.

0457 PM     TORNADO          3 SE CARPENTER          41.00N 104.31W
06/12/2017                   WELD               CO   STORM CHASER

            LARGE WEDGE TORNADO ON GROUND.

0457 PM     FUNNEL CLOUD     7 NNE LINGLE            42.23N 104.29W
06/12/2017                   GOSHEN             WY   TRAINED SPOTTER

0500 PM     TORNADO          2 E CARPENTER           41.03N 104.31W
06/12/2017                   LARAMIE            WY   EMERGENCY MNGR

            POWER LINES DOWN. MAJOR GAS LINE BROKEN. CONSIDERABLE
            DAMAGE WITH WIDE DEBRIS FIELD. SHUT OFF POWER.

0505 PM     HAIL             8 S DOUGLAS             42.64N 105.37W
06/12/2017  E4.00 INCH       CONVERSE           WY   LAW ENFORCEMENT

0505 PM     TORNADO          5 N CARPENTER           41.10N 104.34W
06/12/2017                   LARAMIE            WY   PUBLIC

0510 PM     TORNADO          11 E CARPENTER          41.03N 104.13W
06/12/2017                   LARAMIE            WY   TRAINED SPOTTER

            POSSIBLE TORNADO. IRRIGATION PIVOT OVERTURNED. SMALL
            BUILDING DAMAGE. COUNTY RDS 203 AND 61. TIME BASED ON
            RADAR.

0519 PM     FUNNEL CLOUD     5 W PINE BLUFFS         41.18N 104.16W
06/12/2017                   LARAMIE            WY   TRAINED SPOTTER

0520 PM     HAIL             2 E DOUGLAS             42.76N 105.35W
06/12/2017  M2.00 INCH       CONVERSE           WY   TRAINED SPOTTER

0521 PM     TORNADO          11 E HWY 85 AT DRY RAWH 42.33N 104.10W
06/12/2017                   GOSHEN             WY   EMERGENCY MNGR

            *** 1 INJ *** 5500 BLOCK OF COUNTY RD 108. HOUSE DAMAGED.
            SHEDS MISSING. TRACTORS OVERTURNED. ONE PERSONAL INJURY.
            TIME BASED ON RADAR.

0524 PM     TORNADO          1 NE PINE BLUFFS        41.19N 104.05W
06/12/2017                   LARAMIE            WY   TRAINED SPOTTER

            TORNADO ON THE GROUND.

0526 PM     HAIL             8 SSE PRAIRIE CENTER    42.39N 104.17W
06/12/2017  M2.75 INCH       GOSHEN             WY   EMERGENCY MNGR

            GOLF BALL TO BASEBALL.

0530 PM     HAIL             PINE BLUFFS             41.18N 104.07W
06/12/2017  M3.00 INCH       LARAMIE            WY   TRAINED SPOTTER

            TIME BASED ON RADAR.

0533 PM     HAIL             PINE BLUFFS             41.18N 104.07W
06/12/2017  E3.00 INCH       LARAMIE            WY   TRAINED SPOTTER

0535 PM     TORNADO          15 S HARRISON           42.47N 103.88W
06/12/2017                   SIOUX              NE   EMERGENCY MNGR

            *** 1 INJ *** SIGNIFICANT DAMAGE TO TWO HOMESTEADS. ONE
            INJURED. TIME BASED ON RADAR.

0556 PM     TORNADO          9 N BUSHNELL            41.36N 103.89W
06/12/2017                   KIMBALL            NE   TRAINED SPOTTER

            INTERMITTENT TOUCHDOWNS.

0605 PM     TORNADO          7 N BUSHNELL            41.33N 103.89W
06/12/2017                   KIMBALL            NE   TRAINED SPOTTER

            TORNADO ON THE GROUND.

0606 PM     TORNADO          7 SW HARRISBURG         41.48N 103.84W
06/12/2017                   BANNER             NE   TRAINED SPOTTER

            TORNADO ON THE GROUND.

0610 PM     TORNADO          10 N BUSHNELL           41.38N 103.89W
06/12/2017                   KIMBALL            NE   TRAINED SPOTTER

            TORNADO ON THE GROUND.

0612 PM     TORNADO          10 NNW KIMBALL          41.37N 103.73W
06/12/2017                   KIMBALL            NE   TRAINED SPOTTER

            TORNADO ON THE GROUND.

0618 PM     TORNADO          8 N BUSHNELL            41.35N 103.89W
06/12/2017                   KIMBALL            NE   TRAINED SPOTTER

            TORNADO ON THE GROUND.

0629 PM     TORNADO          15 N KIMBALL            41.45N 103.66W
06/12/2017                   BANNER             NE   TRAINED SPOTTER

            TORNADO ON THE GROUND.

0630 PM     HAIL             1 SW GLENROCK           42.85N 105.87W
06/12/2017  M1.00 INCH       CONVERSE           WY   COCORAHS

0638 PM     TORNADO          3 NE HARRISBURG         41.58N 103.70W
06/12/2017                   BANNER             NE   STORM CHASER

            41.59N/-103.58

0653 PM     HAIL             GERING                  41.83N 103.67W
06/12/2017  E0.75 INCH       SCOTTS BLUFF       NE   PUBLIC

            PEA TO DIME SIZED HAIL AND WINDS 50-60 MPH.

0703 PM     HAIL             MELBETA                 41.78N 103.52W
06/12/2017  E1.25 INCH       SCOTTS BLUFF       NE   CO-OP OBSERVER

            QUARTER TO HALF DOLLAR HAIL

0703 PM     HAIL             10 S GERING             41.68N 103.67W
06/12/2017  E1.00 INCH       BANNER             NE   TRAINED SPOTTER

0705 PM     TORNADO          8 NE HARRISBURG         41.63N 103.63W
06/12/2017                   BANNER             NE   TRAINED SPOTTER

            RAIN-WRAPPED TORNADO.

0715 PM     TORNADO          BAYARD                  41.76N 103.32W
06/12/2017                   MORRILL            NE   BROADCAST MEDIA

            LARGE TREES DOWN. ROOF LIFTED OFF A BUILDING ON THE
            SCHOOL PROPERTY.

0715 PM     TORNADO          4 NNE BAYARD            41.81N 103.29W
06/12/2017                   MORRILL            NE   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN. HOUSES SEVERELY DAMAGED. A
            STORAGE SHED AND TRACTOR WERE SWEPT AWAY. POWER LINES
            SNAPPED. TIME BASED ON RADAR.

0800 PM     HAIL             5 NNE BONNER            42.00N 102.98W
06/12/2017  E1.75 INCH       MORRILL            NE   PUBLIC

            NEAR THE MORRILL-BOX BUTTE COUNTY LINE.

0807 PM     HAIL             DOUGLAS                 42.76N 105.39W
06/12/2017  E0.50 INCH       CONVERSE           WY   PUBLIC

            HAIL MARBLE TO DIME SIZE.

0810 PM     HAIL             ALLIANCE                42.10N 102.87W
06/12/2017  E1.00 INCH       BOX BUTTE          NE   PUBLIC

            KANSAS ST IN ALLIANCE.

0815 PM     TORNADO          8 S ALLIANCE            41.98N 102.87W
06/12/2017                   MORRILL            NE   EMERGENCY MNGR

            POSSIBLE TORNADO. A BUSINESS LOST HALF ITS ROOF. WINDOWS
            AND DOORS WERE BLOWN IN.

0815 PM     HAIL             ALLIANCE                42.10N 102.87W
06/12/2017  E2.75 INCH       BOX BUTTE          NE   LAW ENFORCEMENT

0818 PM     HAIL             ALLIANCE                42.10N 102.87W
06/12/2017  E2.50 INCH       BOX BUTTE          NE   PUBLIC

            REPORT RECEIVED VIA FACEBOOK.

0822 PM     TORNADO          13 S ALLIANCE           41.91N 102.87W
06/12/2017                   MORRILL            NE   LAW ENFORCEMENT

            65 TRAIN CARS BLOWN OVER.

&&

GCLAYCOM

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 6:06 PM MDTTornado WarningCYSBanner, Scotts Bluff24 min
Jun 12, 6:12 PM MDTSevere Thunderstorm WarningCYSDawes, Sioux33 min
Jun 12, 6:26 PM MDTTornado WarningCYSScotts Bluff34 min
Jun 12, 6:30 PM MDTTornado Warning Tornado observedCYSBanner, Scotts Bluff30 min
Jun 12, 6:34 PM MDTSevere Thunderstorm WarningCYSDawes41 min
Jun 12, 6:57 PM MDTTornado WarningCYSBox Butte, Morrill, Scotts Bluff33 min
Jun 12, 6:59 PM MDTTornado WarningCYSBanner, Morrill, Scotts Bluff31 min
Jun 12, 7:10 PM MDTTornado Warning Tornado observedConsiderable damage threatCYSBanner, Morrill, Scotts Bluff35 min
Jun 12, 7:28 PM MDTTornado WarningCYSBox Butte, Morrill, Scotts Bluff47 min
Jun 12, 7:58 PM MDTSevere Thunderstorm WarningCYSBox Butte, Morrill47 min
Jun 12, 8:07 PM MDTTornado WarningCYSBox Butte, Morrill21 min
Jun 12, 10:23 PM MDTTornado WarningCYSDawes, Sioux37 min
Jun 12, 11:24 PM MDTSpecial Weather StatementCYSDawes51 min
Jun 13, 12:10 AM MDTSpecial Weather StatementCYSDawes50 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.